I got botox in March 2013 and noticed about a month later deep indentations above both my eyebrows. I thought they would eventually fade, but they didn't so I got botox again last week (from a well reputable provider that I spent weeks researching) hoping to flatten them and they still don't look any better. Will they eventually go back to normal? What are my options to make them better? To be honest they look worse then the fine lines on my forehead which was my initial reason for botox.
Will my Indentations Above my Eyebrows After Botox Go Away? (photo)
Doctor Answers (7)
New forehead lines after Botox
Sometimes when wrinkle is removed, another is unmasked or created. Depending on the placement of the Botox, other muscles that were not as active prior to treatment are working harder creating a new line. This sometimes can be addressed by a touch up. Sometimes when one wrinkle is removed, one that was also there but less noticeable becomes prominent. It sounds likes you would benefit from discussing this with your doctor. Good luck!
Web reference: http://www.dinastrachanmd.com/botox/index.html
Forehead lines and botox
Thank you for your question and photos. Some additional information is needed to fully answer your question. The key with botox is how much toxin was used and where the injections were placed. There are many muscles in the forehead and eyebrow areas and if you had a small area treated, other muscles that are not paralyzed may be pulling on the skin creating different or new lines. It is not uncommon to need a touch up with additional botox in a situation like yours. I would go back to your physician and they should be able to help you reach your goals.
Best of luck.
Botox and muscle action
Whenn certain muscles are neutralized by Botox, it may cause you to want to compensate with others that do not normally do that specific motion. If you want it completely flat, them most likely you will need to deactivate the other muscles. Best for you to be seen in person.
You might also like...
Botox is temporary
Botox is temporary, and any effects from a treatment will be worn off within 3-4 months. I do find that sometimes people start looking at themselves very critically after cosmetic injections and seeing things that were there before but they never noticed. Is this possible? Compare old and new photos to see.
Change in forehead after Botox
From your pictures, it looks like the treatment is not completely balanced. When some muscles are softened, other muscles can try and pick up the slack by contracting too hard resulting in irregular depressions or movement. You may want to try treating the entire forehead and brow region (including your glabella-the region between the brows) to get a better result.
INDENTATIONS AFTER BOTOX
Reviewing your limited pictures and without being able to compare to pre-treatment pictures, I believe that the procerus and corrugator muscles were not adequately treated and you may have had frontalis or forehead treatment only. I would recommend treatment of glabellar area or letting the Botox wear off to get back to pre-treatment condition.
Indentations above eyebrows after Botox
I am assuming that you only had your forehead treated? What can happen when this is done is the muscles in the forehead don't move, but the eyebrows and crow's feet still do move, which creates new lines. Some muscles are moving, some aren't, and so you create an awkward pulling around the area that's not moving. If you stop Botox entirely, the area will return to normal, or I would suggest you get a more full treatment which would include injections into these muscles that are still moving and pulling.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.